# SDR ASOA20130423156

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- Aircraft time: 30,114 hours, 29,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE CENTER FUSELAGE LOWER SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 14-15 AND STRINGERS 19R-20L.  MX R & R THE SKIN IAW EC5330-02761.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
